MathSciNet Relay Station
MathSciNet bibliographic data
MR1132077 54H20 (28D99)
Aubin, Jean-Pierre; Frankowska, Hélène; Lasota, Andrzej Poincaré's recurrence theorem for set-valued dynamical systems. Ann. Polon. Math. 54 (1991), no. 1, 85–91.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement